# SDR DALA1202593118

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT BEAM -Y1292 BETWEEN FR18 AND FR20 HAS CORROSION AT SEVERAL AREAS.  BLENDED AREA IAW A319 SRM 51-74-00 L=1.80' W=1.70' D=.055' TOOL USED DEPTH GAUGE TR14402.  FOUND TO BE OUT OF LIMITS IAW SRM  53-11-15 FIG 104.  REMOVED AND REPLACED FLOORBEAM -Y1292 IAW A319 SRM 51-42-11 AND TRM 53-21-01.  RETAIN FOR RECORDS.
